Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have had minoz er 65 mg for a month and stopped as instructed by my Dr. But the bumps (not big pus filled ones) on my skin are reappearing. What medication can be taken to have a clear smooth skin like I had while I was having minoz?

1 Doctor Answered
It seems you have significant pimples so just one month of minoz 65 would not be enough. Ps- there are more effective and safer medicines available. We can discuss about them with more detailed history. Please ping me privately.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.